# SDR AMTA200300155

- Difficulty date: January 29, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 2R DOOR BROKEN.  REMOVED AND INSTALLED EMERGENCY EXIT LAMP ASSEMBLY AS REQUIRED PER MM CHAPTER 33, OPS CHECK GOOD, OK FOR SERVICE.  (M)
